JournalsprimsVol. 39, No. 4pp. 625–655

On the General Hodge Conjecture for Abelian Varieties of CM-type

  • Fumio Hazama

    Tokyo Denki University, Japan
On the General Hodge Conjecture for Abelian Varieties of CM-type cover
Download PDF

Abstract

The General Hodge Conjecture for abelian varieties of CM-type is shown to be implied by the usual Hodge Conjecture for those up to codimension two.

Cite this article

Fumio Hazama, On the General Hodge Conjecture for Abelian Varieties of CM-type. Publ. Res. Inst. Math. Sci. 39 (2003), no. 4, pp. 625–655

DOI 10.2977/PRIMS/1145476042